# SDR QXEA2012080900785

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW RD 8/4-53-884, BLENDS FOUND TO BE OUT OF LIMITS.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS THAT EXCEEDED LIMITS OF RD 8/4-53-884 ARE IN LIMITS IAW RD 8/4-53-4667.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4667.  COMPLIED WITH TASK CARD 8/4-53-4667.
